Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 17, Number 2 (2014), 311-337.
Parabolic Singular Integrals on Ahlfors Regular Sets
We present a survey of recent developments on a parabolic version of uniform rectifiability and parabolic singular integrals. In particular we describe some ideas to prove the equivalence between the parabolic uniform rectifiability of a set $E$ and the $L^2(E)$ boundedness of a class of Calder´on Zygmund integrals of parabolic type. We also describe a result on compactness of certain parabolic singular integrals, as well as some related open problems and conjectures.
Commun. Math. Anal., Volume 17, Number 2 (2014), 311-337.
First available in Project Euclid: 18 December 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15] 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory 35K08: Heat kernel
Rivera-Noriega, J. Parabolic Singular Integrals on Ahlfors Regular Sets. Commun. Math. Anal. 17 (2014), no. 2, 311--337. https://projecteuclid.org/euclid.cma/1418919773